Alert archive / Pennsylvania / Special Weather Statements in 2012

Special Weather Statement, NWS Pittsburgh, PA

March 30, 2012Greene County, Pennsylvania

NWS Pittsburgh, PA issued this special weather statement at Mar 30, 2012, 10:30 PM EDT for Greene County, Pennsylvania. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 30, 2012, 10:30 PM EDT (02:30 UTC)
Expired
Mar 30, 2012, 11:30 PM EDT
In force
60 min
Issued by
NWS Pittsburgh, PA

County Greene County, PA

The radar

The Pittsburgh radar (KPBZ), 103 km from the middle of the area, began a volume at 02:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 00:00Z, 2.5 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2012-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2012-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 346 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1221 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
346 m²/s²
0-3 km storm-relative helicity
441 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

194 
WWUS81 KPBZ 310230
SPSPBZ

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1030 PM EDT FRI MAR 30 2012

MDZ001-PAZ031-075-076-WVZ004-022-023-310330-
FAYETTE PA-FAYETTE RIDGES PA-GARRETT MD-GREENE PA-MARSHALL WV-
MONONGALIA WV-PRESTON WV-
1030 PM EDT FRI MAR 30 2012

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL MARSHALL...
GREENE...NORTHEASTERN MONONGALIA...NORTHEASTERN PRESTON...
NORTHWESTERN GARRETT AND SOUTHERN FAYETTE COUNTIES...

AT 1027 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTH OF
RYERSON STATION...MOVING EAST AT 50 MPH.

WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM. 

SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
  ROCKLICK...           RYERSON STATION...    BUZZ...
  ROGERSVILLE...        BLACKSVILLE...        WAYNESBURG...
  MOUNT MORRIS...       CARMICHAELS...        BOBTOWN...
  NEMACOLIN...          GREENSBORO...         MASONTOWN...

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3959 7937 3975 8055 3996 8052 3986 7941
      3982 7936 3979 7936 3978 7936 3978 7938
      3977 7937 3974 7939 3973 7938 3972 7934

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this special weather statement went out at Mar 30, 9:54 PM EDT, 36 minutes earlier.

Area forecast discussion, Mar 30, 9:54 PM EDT, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
954 PM EDT FRI MAR 30 2012

.SYNOPSIS...
CROSSING LOW PRESSURE SYSTEM WILL SPREAD SHOWERS AND THUNDERSTORMS
ACROSS THE UPPER OHIO VALLEY REGION THIS EVENING. DRY AND
SEASONABLY COOL WEATHER CAN THEN BE EXPECTED WITH SATURDAY HIGH
PRESSURE. ANOTHER WEAK LOW PRESSURE SYSTEM WILL BRING SCATTERED
SHOWERS ON SUNDAY.

&&

.NEAR TERM /THROUGH SATURDAY/...

UPDATE WAS ISSUED TO CLEAR THE WRN HALF OF SVA 120.

POPS WILL DIMINISH TO SCATTERED COVERAGE AFTER THE PASSAGE OF THE
SURFACE LOW AND COLD FRONT LATER TONIGHT.

A WEAK SURFACE RIDGE WILL BUILD INTO THE REGION SATURDAY WITH DRY
WEATHER FORECAST. DAYTIME TEMPERATURES SHOULD HOLD MAINLY IN THE
50S IN NORTHWEST FLOW.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY/...
AMPLIFYING RIDGE ALONG THE MS VALLEY WILL DEVELOP NW FLOW OVER THE
UPPER OH VALLEY REGION DURING THE SHORT TERM. LATEST MODEL RUNS
SHOW A SHORTWAVE TROUGH DIVING SOUTHEAST ACROSS THE EASTERN GREAT
LAKES SUNDAY INTO SUNDAY NIGHT. GFS INDICATES A STRONGER ASSOCIATED
SURFACE LOW THAN THE ECMWF...BUT BOTH SHOW AN AREA OF ENHANCED
MOISTURE AND LIGHT QPF CROSSING THE FORECAST AREA SUNDAY INTO
SUNDAY NIGHT. PLAN TO MAINTAIN CHANCE POPS DURING THAT TIME.

A STRONG SURFACE RIDGE WITH DRIER AIR IS PROGGED TO POKE INTO THE
REGION FROM THE NORTH ON MONDAY. DRY CONDITIONS ARE FORECAST.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...

MONDAY NIGHT INTO TUESDAY...THE MID-LEVEL RIDGE AXIS IS FORECAST
TO APPROACH THE AREA...YIELDING GENERALLY DRY CONDITIONS.
THE FIRST SYSTEM TO APPROACH THE AREA COMES INTO TUESDAY INTO
TUESDAY NIGHT AS THE GFS AND ECMWF BOTH ARRIVE AT SIGNIFICANT QPF
VIA DIFFERING MECHANISMS (NORTHERN VS. SOUTHERN STREAM) ALL THE
WHILE STAYING LARGELY IN PHASE. INSTABILITY WILL LIKELY BE
GOVERNED BY WHICH STREAM BECOMES THE DOMINANT ONE OVER THE
AREA...SO A CHANCE OF THUNDERSTORMS WAS ADDED TO THE FORECAST
ALONG WITH RAISING POPS INTO THE LIKELY CATEGORY FOR A BIT. THE
BIG DIFFERENCES BEGIN TO APPEAR IN THE FORECAST WITH THE EASTWARD
TRANSLATION OF THIS WAVE. AS IT EMERGES OFF THE EAST COAST...THE
ECMWF CONTINUES TO REALLY EMPHASIZE THE NORTHERN STREAM...CLOSING
OFF A DEEP UPPER LOW OFF THE COAST OF NEW ENGLAND. THIS DRIVES
DEEP LAYER NORTHWESTERLY FLOW OVER THE AREA...BRINGING 850 MB
TEMPERATURES INTO THE -4 TO -8C RANGE FOR 2 TO 3 DAYS STARTING ON
WEDNESDAY NIGHT. THE GFS HAS YO-YOED BETWEEN AMPLIFYING AND
DEEMPHASIZING THIS SYSTEM IN THE PAST SEVERAL CYCLES WITH THE 12Z
BEING FLATTER AND THE 06Z BEING HIGH AMPLIFIED. AS SUCH...THE
THERMAL PROFILES FAVORED WERE THOSE OF THE MORE AMPLIFIED
SCENARIO...AND THUS IN UNSTABLE NORTHWESTERLY FLOW...A MIX OF RAIN
AND SNOW SHOWERS WAS ADDED TO THE FORECAST FOR MANY AREAS FROM
WEDNESDAY NIGHT ONWARD. IN ADDITION... TEMPERATURES WERE ADJUSTED
SIGNIFICANT DOWNWARD...AT LEAST 10 DEGREES BELOW THE GFS-BASED 12Z
MEX GUIDANCE.

&&

.AVIATION /02Z SATURDAY THROUGH WEDNESDAY/...
THE COLD FRONT IS PUSHING ACROSS EASTERN OHIO AT THIS HOUR WITH
SHOWERS AND THUNDERSTORMS AND A PERIOD OF LLWS AHEAD OF THE COLD
FRONT OUTSIDE OF CONVECTION. WINDS WILL SHIFT QUICKLY TO THE
NORTHWEST WITH THE FRONTAL PASSAGE...HOWEVER CIGS ARE LIKELY TO
PLUMMET AS LOW LEVEL INSTABILITY AND MOISTURE LINGER.

OUTLOOK...SATURDAY THROUGH WEDNESDAY...RESTRICTIONS WITH LOW
CLOUDS ARE EXPECTED THROUGH AT LEAST SATURDAY MORNING. EXPECT
MAINLY VFR SUNDAY AND MONDAY BEFORE ANOTHER SYSTEM ADVANCES FOR
TUESDAY INTO WEDNESDAY.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...NONE.
PA...NONE.
WV...NONE.

&&

15
Hazardous weather outlook, Mar 30, 9:43 PM EDT, 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
943 PM EDT FRI MAR 30 2012

MDZ001-OHZ039>041-048>050-057-058-PAZ007>009-013>016-020>023-029-031-
073>076-WVZ001-002-021>023-041-010145-
GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-
JEFFERSON OH-MUSKINGUM-GUERNSEY-MERCER-VENANGO-FOREST-LAWRENCE-
BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY-ARMSTRONG-INDIANA-
WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES-FAYETTE-
FAYETTE RIDGES-HANCOCK-BROOKE-MARION-MONONGALIA-PRESTON-TUCKER-
943 PM EDT FRI MAR 30 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST
CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST
PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA
AND NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

OHZ059-068-069-WVZ003-004-012-010145-
BELMONT-NOBLE-MONROE-OHIO-MARSHALL-WETZEL-
943 PM EDT FRI MAR 30 2012

...SEVERE THUNDERSTORM WATCH 120 IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHERN
WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Mar 30, 9:22 PM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
922 PM EDT FRI MAR 30 2012

OHZ049-050-058-059-310200-
BELMONT OH-GUERNSEY OH-HARRISON OH-JEFFERSON OH-
922 PM EDT FRI MAR 30 2012

...A STRONG THUNDERSTORM WILL AFFECT BELMONT...NORTHEASTERN
GUERNSEY...SOUTHERN HARRISON AND SOUTHWESTERN JEFFERSON COUNTIES...

AT 921 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES EAST OF
SALT FORK STATE PARK...MOVING EAST AT 40 MPH.

WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM.

SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
  SALT FORK STATE PARK...                     OLD WASHINGTON...
  BIRMINGHAM...         QUAKER CITY...        LONDONDERRY...
  PIEDMONT...           BARNESVILLE...        BETHESDA...
  MORRISTOWN...         FLUSHING...
  BARKCAMP STATE PARK...                      NEW ATHENS...

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 4023 8085 3990 8087 3999 8153 4019 8150
Special weather statement, Mar 30, 9:52 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
952 PM EDT FRI MAR 30 2012

OHZ059-068-069-PAZ031-WVZ004-310230-
BELMONT OH-GREENE PA-MARSHALL WV-MONROE OH-NOBLE OH-
952 PM EDT FRI MAR 30 2012

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL MARSHALL...NORTHEASTERN
NOBLE...NORTHERN MONROE...SOUTHERN BELMONT AND WESTERN GREENE
COUNTIES...

AT 949 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES WEST OF
SOMERTON...MOVING EAST AT 55 MPH.

WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM.

SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
  SOMERTON...           ALLEDONIA...          CLARINGTON...
  POWHATAN POINT...     WOODLANDS...          MOUNDSVILLE...
  GLEN EASTON...        LONE OAK...           CAMERON...
  ROCKLICK...           RYERSON STATION...    ROGERSVILLE...

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3995 8127 3995 8124 3998 8123 3992 8022
      3972 8033 3981 8134
Special weather statement, Mar 30, 10:04 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1004 PM EDT FRI MAR 30 2012

PAZ021-029-073>076-310245-
ALLEGHENY PA-FAYETTE PA-FAYETTE RIDGES PA-WASHINGTON PA-
WESTMORELAND PA-WESTMORELAND RIDGES PA-
1004 PM EDT FRI MAR 30 2012

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL WASHINGTON...
EXTREME SOUTH CENTRAL ALLEGHENY...NORTHERN FAYETTE AND SOUTHWESTERN
WESTMORELAND COUNTIES...

AT 1003 PM EDT...A STRONG THUNDERSTORM WAS LOCATED BENTLEYVILLE...
MOVING EAST AT 40 MPH.

WIND GUSTS TO 50 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM.

SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
  BENTLEYVILLE...       MONONGAHELA...        CHARLEROI...
  CALIFORNIA...         MONESSEN...           BELLE VERNON...
  DONORA...             WEST NEWTON...        PERRYOPOLIS...
  NEW STANTON...        MOUNT PLEASANT...

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 4025 7945 4003 7946 4005 8010 4023 8010
Special weather statement, Mar 30, 10:06 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1006 PM EDT FRI MAR 30 2012

OHZ049-050-059-PAZ029-031-WVZ002>004-310245-
BELMONT OH-BROOKE WV-GREENE PA-HARRISON OH-JEFFERSON OH-MARSHALL WV-
OHIO WV-WASHINGTON PA-
1006 PM EDT FRI MAR 30 2012

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN BELMONT...
NORTHEASTERN MARSHALL...NORTHWESTERN GREENE...OHIO...SOUTH CENTRAL
JEFFERSON...SOUTHEASTERN HARRISON...SOUTHERN BROOKE AND SOUTHWESTERN
WASHINGTON COUNTIES...

AT 1003 PM EDT...A STRONG THUNDERSTORM WAS LOCATED SAINT
CLAIRSVILLE...MOVING EAST AT 40 MPH.

WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM.

SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
  SAINT CLAIRSVILLE...  NEW ATHENS...         SHADYSIDE...
  BELLAIRE...           BRIDGEPORT...         BENWOOD...
  MCMECHEN...           MARTINS FERRY...      WHEELING...
  YORKVILLE...          WARWOOD...            TILTONSVILLE...

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 4020 8014 3993 8016 3997 8097 4019 8100
Special weather statement, Mar 30, 10:10 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1010 PM EDT FRI MAR 30 2012

OHZ068-069-PAZ031-WVZ004-012-021-022-310300-
GREENE PA-MARION WV-MARSHALL WV-MONONGALIA WV-MONROE OH-NOBLE OH-
WETZEL WV-
1010 PM EDT FRI MAR 30 2012

...A STRONG THUNDERSTORM WILL AFFECT EXTREME SOUTHWESTERN GREENE...
MONROE...NORTHWESTERN MARION...NORTHWESTERN MONONGALIA...SOUTHEASTERN
NOBLE...SOUTHERN MARSHALL AND WETZEL COUNTIES...

AT 1008 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTH OF
LEWISVILLE...MOVING EAST AT 50 MPH.

WIND GUSTS TO 50 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM.

SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
  LEWISVILLE...         HARRIETTSVILLE...     GRAYSVILLE...
  WOODSFIELD...         ANTIOCH...            BENWOOD...
  ROUND BOTTOM...       FLY...                CAMERON...
  HANNIBAL...           NEW MARTINSVILLE...   PROCTOR...

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3951 8076 3959 8086 3958 8089 3960 8095
      3955 8101 3962 8139 3981 8131 3971 8033
      3945 8039
Special weather statement, Mar 30, 10:30 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1030 PM EDT FRI MAR 30 2012

MDZ001-PAZ031-075-076-WVZ004-022-023-310330-
FAYETTE PA-FAYETTE RIDGES PA-GARRETT MD-GREENE PA-MARSHALL WV-
MONONGALIA WV-PRESTON WV-
1030 PM EDT FRI MAR 30 2012

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL MARSHALL...
GREENE...NORTHEASTERN MONONGALIA...NORTHEASTERN PRESTON...
NORTHWESTERN GARRETT AND SOUTHERN FAYETTE COUNTIES...

AT 1027 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTH OF
RYERSON STATION...MOVING EAST AT 50 MPH.

WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM.

SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
  ROCKLICK...           RYERSON STATION...    BUZZ...
  ROGERSVILLE...        BLACKSVILLE...        WAYNESBURG...
  MOUNT MORRIS...       CARMICHAELS...        BOBTOWN...
  NEMACOLIN...          GREENSBORO...         MASONTOWN...

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3959 7937 3975 8055 3996 8052 3986 7941
      3982 7936 3979 7936 3978 7936 3978 7938
      3977 7937 3974 7939 3973 7938 3972 7934

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 9:12 PM EDTSpecial Weather StatementPBZWashington48 min
Mar 30, 10:04 PM EDTSpecial Weather StatementPBZFayette41 min
Mar 30, 10:45 PM EDTSpecial Weather StatementPBZFayette60 min
Mar 30, 8:18 PM EDTSpecial Weather StatementPBZCarroll42 min
Mar 30, 8:29 PM EDTSevere Thunderstorm WarningPBZCoshocton, Guernsey, Muskingum46 min
Mar 30, 8:31 PM EDTSpecial Weather StatementPBZHarrison, Jefferson44 min
Mar 30, 8:45 PM EDTSevere Thunderstorm WarningPBZGuernsey, Monroe, Muskingum, Noble45 min
Mar 30, 9:22 PM EDTSpecial Weather StatementPBZBelmont, Guernsey38 min
Mar 30, 10:06 PM EDTSpecial Weather StatementPBZBelmont39 min
Mar 30, 10:10 PM EDTSpecial Weather StatementPBZMonroe50 min
Mar 30, 9:52 PM EDTSpecial Weather StatementPBZMarshall38 min
Mar 30, 10:58 PM EDTSpecial Weather StatementPBZMarion, Monongalia, Preston62 min
Mar 30, 11:46 PM EDTSpecial Weather StatementPBZGarrett29 min

Nearby

Special Weather Statements in Pennsylvania, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.